# SDR SWIA2021081060163

- Difficulty date: May 28, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 210 Lbl 29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - DECK @ FS 210 LBL 29 BY BRAKE ACCUMULATOR GAGES HAS CRACK IN RADIUS     (C-CHECK RO 8/6/2021)    COMPLIED WITH THE REPAIR OF CRACK IN RADIUS.  FABRICATED, INSTALLED NEW PARTS AT FWD EQUIPMENT COMPARTMENT - DECK @ FS 210 LBL 29 BY BRAKE ACCUMULATOR GAGES. REF. CRJ-700, SRM 53-11-43-201-001-A01. TO INCLUDE NEW HARDWARE AS REQUIRED DURING INSTALLATION. COMPLIED WITH TASK CARD 51-900-1002-SKY.
